# SDR IPXA2023011659892

- Difficulty date: January 15, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N352UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37875
- Aircraft time: 26,065 hours, 9,347 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Sys
- Condition: Faulted
- Location: Apu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: ETOP,  APU FAULT AFTER LANDING ICNPERFORMED ECU BITE TEST PER FIM TASK 49-11-00-802-002, FOUND "IGN UNIT" FAULT. CYCLED APU PRIME CONTROL C/B, THEN ECU BITE TEST & APU OPS CHECKED OK PER AMM 49-61-00 & 49-21-00. A/C OK FOR SVC
